question-icon

What causes rashes behind the thigh and below the bicep?

default
Posted on Thu, 12 May 2016
Question: I have a rash on the back of my thigh that has been there for about a month and a new one very similar has started below my bicep. What is it?


I have pictures if needed
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Upload pictures

Detailed Answer:
Hi
Thanks for being at healthcare magic

I would recommend you to upload the photographs of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly.

Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (1 hour later)
I uploaded the pictures, how do I get them to you?
XXXXXXX


I never heard back can you view the pictures? What do you think it is?
XXXXXXX
doctor
Answered by Dr. Asmeet Kaur Sawhney (6 hours later)
Brief Answer:
Seems to be dermatitis, go for topical steroids and antihistaminics

Detailed Answer:
I have reviewed the photographs though they are not very clear.

According to me it can be dermatitis.

In such cases I recommend my patients to apply potent topical steroids like Clobetasol propionate cream or betamethasone dipropionate cream on the affected areas twice daily for 7- 10 days along with antihistaminic like tablet Chlorpheniramine 4 mg once or twice daily depending on the intensity of itching.

Steroids are prescription medicines and you need to see the doctor in person to get them.

Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 5011 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes rashes behind the thigh and below the bicep?

Brief Answer: Upload pictures Detailed Answer: Hi Thanks for being at healthcare magic I would recommend you to upload the photographs of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly. Regards Dr Asmeet